# SDR REXA2013012000160

- Difficulty date: January 20, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 19,061 hours, 16,663 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3628 (CWA - MSP) ON APPROACH INTO MSP RECEIVED SMOKE TOILET MESSAGE WITH AUDIO ALARM.  EMERGENCY QRH COMPLETED.  NO SMOKE OR FUMES WERE IDENTIFIED.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED SAFELY.  FOUND MISSING SPEED TAPE ON LAVATORY VENT GRILLE.  C/W PA 21-009 APPLIED SPEED TAPE.  INSPECTED AIR CONDITIONING DUCTS, WATER SEPARATOR CONDENSER CHECKED AND CLEANED AS PER AMM 21-51-13.  BOTH ENGINES AND APU LEAK CHECKED.  NO LEAKS NOTED.  OPERATED ENGINES AND APU WITH BOTH PACKS AT FULL HOT FOR OVER 30 MIN.  NO SMOKE OR SMELL NOTED.  REF 49-10-00/71-00-00.  INFORMATION ONLY COMPLIED WITH NIN WORK SCOPE.
